# SDR QXEA200400144

- Difficulty date: February 10, 2004
- Submitted: February 16, 2004
- Operation: Air carrier
- Aircraft: N365PH
- Make and model: Dhav DHC8202
- Aircraft serial: 526
- Aircraft time: 12,261 hours, 17,402 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 82520977001
- Condition: Inoperative
- Location: Zone 100
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX - CABIN FLOOR PROXIMITY LIGHTING HAS TWO FORWARD SECTION UNSERVICABLE.  REMOVED AND REPLACED FLOOR PROXIMITY EMERGENCY ESCAPE LIGHTING.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
